EconPapers    
Economics at your fingertips  
 

Comment on “A New Second-Order Iteration Method for Solving Nonlinear Equations”

Haibin Li

Abstract and Applied Analysis, 2013, vol. 2013, 1-2

Abstract:

Kang et al. claimed that they obtained a new iteration formulation for nonlinear algebraic equations; however the “new” formulation was first derived in 2007 by the variational iteration method.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/720640.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/720640.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:720640

DOI: 10.1155/2013/720640

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:720640